MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
A flexor raabe guiding sheath was used in an unspecified procedure.It was reported that it was very difficult to remove the dilator out of the flexor sheath, and while pulling with more force than usual the white hub of the dilator broke off.Both pieces will be returned.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of the complaint history, device history record, instructions for use (ifu), manufacturing instructions, quality control, and visual inspection of the returned device was conducted during the investigation.Only the dilator of the flexor raabe guiding sheath was returned.The dilator hub was returned separated from the dilator shaft.No shaft material was retained in the separated hub.Biohazard material was noted inside the dilator.There were no nonconformities noted on the surface of the dilator.A document-based investigation was performed.There is no evidence to suggest that product was not manufactured to current specifications.A review of the device history record showed one non-conforming event; however, all non-conforming product was scrapped prior to completion of the final lot.In addition, it should be noted there were no other reported complaints for this lot number.Based on the information provided, examination of the returned product, and the results of our investigation; a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6974033
Report Number1820334-2017-03637
Device Sequence Number1117811
Product Code DYB
UDI-Device Identifier00827002116337
UDI-Public(01)00827002116337(17)200307(10)7730348
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-7.0-38-55-RB-RAABE
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/16/2017
Supplement Date Received by Manufacturer01/22/2018
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1